MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ALARM,TAMP RES,NURSE CALL,EA

Medline Industries, LP MEDLINE; ALARM,TAMP RES,NURSE CALL,EA
Catalog Number MDT8450Y
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "on 1/24 the alarm stopped responding" and "one evening it just stopped arming when weight was on the pad.No beep to register arming and no alarm when off of pad.Pad worked in another device no problem.".
 
Additional Manufacturer Narrative
The customer stated they had the alarm for about 1 week before it stopped working, there was no visible damage to the alarm, multiple batteries were tried, and it was used with a bed pad in patient's bed when it stopped arming when weight was on the pad.After unboxing the alarm and inspecting it, it arrived clean with no noticeable damage to the casing; a 9v battery was inserted and a tone was heard, the reset button was hit and tone sounded as well, but when attaching the test pad, the unit would not activate.Investigation results were confirmed, and the pad was tested on another working alarm and the alarm sounded when pressure was released from the pad, excluding the pad as the issue.Unable to determine root cause for the alarm not working when connected to a pad; the division will monitor through trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ALARM,TAMP RES,NURSE CALL,EA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
juan mota
three lakes drive
northfield, IL 60093--275
MDR Report Key50619436
Report Number1417592-2026-32833
Device Sequence Number13426185
Product Code KMI
UDI-Device Identifier10888277675209
UDI-Public10888277675209
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT8450Y
Device Lot Number03525070001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/26/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown